Page 1 of 2 12 LastLast
Results 1 to 20 of 22
  1. #1
    Senior Member sfstud33's Avatar
    Join Date
    Jul 2012
    Location
    America
    Posts
    757
    Thanks
    0
    Thanked 6 Times in 6 Posts

    hgh / rips side effects...

    im breaking out in itches on my arms and legs like a mild case of hives. Im wondering if its the riptropins...

    Does anyone else get sides like this, and also what sides do people get? Im trying to work out whether to stop or keep going. I really want to keep going, but if my body is not liking the product then i dont want to screw anything up.
    Powered by food, raw ambition, and an awesome woman.

  2. #2
    Traptheend AndroSport's Avatar
    Join Date
    Jun 2012
    Location
    Good ol US of fukkin A
    Posts
    1,813
    Thanks
    63
    Thanked 209 Times in 108 Posts
    SHIT... I HAD THIS. The inside of my forearms would itch and then where i scratched would swell up. My doc told me it was allergies... i changed laundry detergents and everything too.

    Good thing is it finally went away on its own... just as all the other sides did with the rips.

  3. #3
    Elite
    Join Date
    May 2012
    Posts
    863
    Thanks
    16
    Thanked 69 Times in 59 Posts
    I never had this side effects when using Rips, I been on them for over a year.

  4. #4
    Elite grind4it's Avatar
    Join Date
    May 2012
    Location
    who cares
    Posts
    1,633
    Thanks
    588
    Thanked 305 Times in 194 Posts
    That makes two of us.

    Originally Posted by amore169 View Post
    I never had this side effects when using Rips, I been on them for over a year.

  5. #5
    Elite PFM's Avatar
    Join Date
    Apr 2012
    Location
    Motor City
    Posts
    2,869
    Thanks
    256
    Thanked 728 Times in 348 Posts
    I don't have that reaction either. What BAC water are you using?
    Thugs
    Don't
    Matter

  6. #6
    Elite Azog's Avatar
    Join Date
    Jun 2012
    Posts
    2,966
    Thanks
    539
    Thanked 593 Times in 402 Posts
    Could be a lot of things.

    I have been on rips for like 9 months and not experienced anything like this. This would only happen to me when I took oral antibiotics for acne.

  7. #7
    Elite transcend2007's Avatar
    Join Date
    Aug 2012
    Location
    Arizona
    Posts
    2,723
    Thanks
    698
    Thanked 1,755 Times in 913 Posts
    Never had itching side effect from rips.
    HRT for life!

  8. #8
    Senior Member graniteman's Avatar
    Join Date
    Jun 2013
    Posts
    481
    Thanks
    106
    Thanked 157 Times in 91 Posts
    yea, somethings not right . this your 1st go round with hgh? might be totally unrelated to your hgh. try some benadryl and make sure your bac water is gtg and keep that stuff in the fridge. i've had jopint pain that made me wanna cry but never hives

  9. #9
    Banned
    Join Date
    Jul 2013
    Posts
    1,321
    Thanks
    99
    Thanked 244 Times in 170 Posts
    Originally Posted by graniteman View Post
    yea, somethings not right . this your 1st go round with hgh? might be totally unrelated to your hgh. try some benadryl and make sure your bac water is gtg and keep that stuff in the fridge. i've had jopint pain that made me wanna cry but never hives


    That joint pain take long to go away? My elbows have been kiiling me...

  10. #10
    Senior Member sfstud33's Avatar
    Join Date
    Jul 2012
    Location
    America
    Posts
    757
    Thanks
    0
    Thanked 6 Times in 6 Posts
    Originally Posted by PFM View Post
    I don't have that reaction either. What BAC water are you using?
    I think i got my bac water from MP Research. I was wondering about this too....
    Powered by food, raw ambition, and an awesome woman.

  11. #11
    Senior Moderator NbleSavage's Avatar
    Join Date
    Apr 2012
    Posts
    10,974
    Thanks
    19,278
    Thanked 9,831 Times in 4,909 Posts
    Originally Posted by grind4it View Post
    That makes two of us.
    I third this. I've not experienced this side, been running Rips for nearly 18 mos.

  12. #12
    Traptheend AndroSport's Avatar
    Join Date
    Jun 2012
    Location
    Good ol US of fukkin A
    Posts
    1,813
    Thanks
    63
    Thanked 209 Times in 108 Posts
    Originally Posted by sfstud33 View Post
    I think i got my bac water from MP Research. I was wondering about this too....
    Did my description sound similar? It was honestly nothing more than an annoyance here & there and went away fairly quickly. Maybe we're talking about something different if its seriously bothering you. I never even thought it was connected to the rips and it started a good bit after I had been on then disappeared again.

  13. #13
    Elite gymrat827's Avatar
    Join Date
    Dec 2011
    Location
    shy town
    Posts
    6,762
    Thanks
    201
    Thanked 1,795 Times in 1,266 Posts
    try new BAC first

  14. #14
    Senior Member sfstud33's Avatar
    Join Date
    Jul 2012
    Location
    America
    Posts
    757
    Thanks
    0
    Thanked 6 Times in 6 Posts
    Originally Posted by AndroSport View Post
    Did my description sound similar? It was honestly nothing more than an annoyance here & there and went away fairly quickly. Maybe we're talking about something different if its seriously bothering you. I never even thought it was connected to the rips and it started a good bit after I had been on then disappeared again.
    Yes, your description seems to match me. My itches seem to be receding now.

    I think it might be an allergic reaction to the bac water. I've had four bottles of the stuff and i also used them for experimenting with some peptides like GHRH-2 & 6, and some Melanotan II. I seem to remember having similar reactions so now that i think back, its likely to be bunk bac water.

    Im going to order some new bac water and see if that helps.

    So where's a good place to get bac water from these days? Any recommendations?
    Powered by food, raw ambition, and an awesome woman.

  15. #15
    Mortal Kombat Legend SHRUGS's Avatar
    Join Date
    Apr 2012
    Location
    YMA
    Posts
    1,488
    Thanks
    385
    Thanked 382 Times in 259 Posts
    Mountainside medical brother! I think they're still havin a 25% off sale on BAC water.
    !SHRUGS!

  16. #16
    Senior Member sfstud33's Avatar
    Join Date
    Jul 2012
    Location
    America
    Posts
    757
    Thanks
    0
    Thanked 6 Times in 6 Posts
    Originally Posted by SHRUGS View Post
    Mountainside medical brother! I think they're still havin a 25% off sale on BAC water.
    !SHRUGS!
    Thanks for the tip mate - greatly appreciated. I just ordered three bottles so i'll see how that goes. I think this should solve the problem.
    Powered by food, raw ambition, and an awesome woman.

  17. #17
    Elite transcend2007's Avatar
    Join Date
    Aug 2012
    Location
    Arizona
    Posts
    2,723
    Thanks
    698
    Thanked 1,755 Times in 913 Posts
    Hey studd and Andro I don't know if you guys know this but excess masterbation causes itching (not sure but goat play could also impact your itching - studd anything you want to tell us....Andro we already know about your goat play).

    :devilish:
    HRT for life!

  18. #18
    Elite JAXNY's Avatar
    Join Date
    Oct 2012
    Posts
    1,885
    Thanks
    723
    Thanked 786 Times in 456 Posts
    been on Rips for a year also, haven't had that side nor with any other GH.

  19. #19
    Elite Kohler's Avatar
    Join Date
    Apr 2013
    Posts
    69
    Thanks
    2
    Thanked 8 Times in 5 Posts
    been on rips for 2 months. No itching here either.
    There is no greater love than to lay down one’s life for one’s friends.

  20. #20
    Senior Member sfstud33's Avatar
    Join Date
    Jul 2012
    Location
    America
    Posts
    757
    Thanks
    0
    Thanked 6 Times in 6 Posts
    Originally Posted by transcend2007 View Post
    Hey studd and Andro I don't know if you guys know this but excess masterbation causes itching (not sure but goat play could also impact your itching - studd anything you want to tell us....Andro we already know about your goat play).

    :devilish:
    I never heard of this before. You mean there is such thing as too much masturbation? How much is too much?????
    Powered by food, raw ambition, and an awesome woman.

Page 1 of 2 12 LastLast

Similar Threads

  1. Controlling Side Effects
    By PFM in forum Anabolic Steroid Cycle Discussion
    Replies: 17
    Last Post: 04-30-2012, 08:42 AM
  2. Replies: 1
    Last Post: 12-21-2011, 08:22 PM
  3. Cytomel T3 Side Effects
    By Stacked in forum Clenbuterol, Cytomel T-3, ECA Stacks, etc.
    Replies: 0
    Last Post: 09-26-2011, 01:55 AM
  4. Side Effects of DNP
    By mugzy in forum DNP - Dinitrophenol
    Replies: 0
    Last Post: 09-24-2011, 10:32 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •